Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202

      [Search Papers] [Print this List]
    1851. A.R. Ashrafi,
    Counting the centralizers of some finite groups,
    Korean J. Comput. Appl. Math. 7(2000), 115-124  [abstract]    MR 2001b:20034
     
    1852. M. Aghaei and M. Ardeshir,
    A bounded translation of intuitionistic propositional logic into basic propositional logic,
    Math. Logic Quart. 46(2000), 199-206  [abstract]    MR 2001e:03020
     
    1853. M. Tousi,
    A note on the dual of Burch's inequality,
    J. Pure Appl. Algebra 149(2000), 101-104  [abstract]    MR 2001c:13026
     
    1854. H. Kharaghani,
    Arrays for orthogonal designs,
    J. Combin. Des. 8(2000), 166-173  [abstract]    MR 2000m:05042
     
    1855. H. Hajiabolhassan, M. L. Mehrabadi and R. Tusserkani,
    A note on the Hall-condition number of a graph,
    Ars Combin. 55(2000), 215-216  [abstract]    MR 2001c:05078
     
    1856. A. Haghany and K. Varadarajan,
    Study of modules over formal triangular matrix rings,
    J. Pure Appl. Algebra 147(2000), 41-58  [abstract]    MR 2000k:16004
     
    1857. Z. Eslami, G. B. Khosrovshahi and B. Tayfeh-Rezaie,
    On halvings of the 2-(10,3,8) design,
    J. Statist. Plann. Inference 86(2000), 411-419  [abstract]    MR 2001d:05015
     
    1858. Ch. Eslahchi and M.L. Mehrabadi,
    Characterization of graphs with Hall index 2,
    Australas. J. Combin. 21(2000), 13-21  [abstract]    MR 2001c:05121
     
    1859. K. Divaani-Aazar and M. Tousi,
    A new definition of associated prime ideals,
    Ital. J. pure Appl. Math. 8(2000), 99-113  [abstract]    MR 2001m:13004
     
    1860. M. T. Dibaei and K. Divaani-Aazar,
    The theory of local homology for Artinian modules,
    Southeast Asian Bull. Math. 24(2000), 31-40  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.